# SDR SWAA2021021127289

- Difficulty date: October 31, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO STA400; LBL18; WL157; TIE DOWN TRACK IS CORRODED.MARKED / REMOVED AND REPLACED TIE DOWN TRACK LOCATED FWD CARGO BTW B/S 400-500D LBL 18 WL 157 PO: 807336/1 IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7500 REV: A 59900U 09NOV20
